I've been on treatment for Hep C for 11 weeks (currently viral load is 29,000; genotype 1) and I have 36 more weeks to go. My doctor has me on PegInterferon injections (l80MCG x 1 weekly) and Ribavirin (200mg 4 pills daily) and Procrit injections (2x weekly). I understand the anemia but what is causing the extreme nausea that I experience My doctor just put me on Ondansetron and it seems to be helping, so far. Doctor, can you explain in layman terms, please, what's with the nausea? Is it just the body's reaction to sooooo much medication? Or is my body trying to tell me something else? Thank you, Ms. Vette
Everyone responds to the medicine differently. Often the ribavirin causes nausea for the first few weeks, but then fades. Make sure you take the ribavirin on a full stomach. I also use PPI's like prilosec, H2 blockers like Zantac and reglan(metoclopramide) which is much cheaper than Zofran.You can take them all together as well. The ribavirin also alters your taste for food and nothing tastes good either sometimes confusing the issue with nausea. Good luck! DTD
Try this natural product: 1 teaspoon of bentonite sodium in 8 oz of water. It is amazing. Bentonite has no side effects. It energizes your liver. Bentonite solution is used for tens of years in clarifying the wine. You can use any pill, no problem. Bentonite has a physical effect only. Hep. C is almost inexistent in places where population drink water from wells where the water floats on argyle. Try it! It acts immediately.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.